RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2015, Volume 18, Number 2, Pages 219–234 (Mi sjvm578)  

Comparison of approaches to optimization of functional statistical modeling algorithms in the metric of the space $\mathbf C$

E. V. Shkarupa

Institute of Computational Mathematics and Mathematical Geophysics SB RAS, 6 Lavrentiev pr., Novosibirsk, 630090, Russia

Abstract: Functional algorithms of the statistical modeling are designed to construct an approximation of the problem solution as function on a required domain. The approaches to construction of the upper error bound in the metrics of the space $\mathbf C$ with allowance for the degree of dependence of the estimates were devised for functional algorithms with different types of stochastic estimates in the nodes. Furthermore, there exists a universal approach applicable at any degree of dependence. The constructed upper error bound of the functional algorithm is used for choosing an optimal value of parameters, such as the number of grid nodes and the sample size. Optimality of the chosen parameters directly depends on the accuracy of the used upper error bound. The primary intent of the present paper is a comparison of universal approaches and those with allowance for the degree of dependence of the estimates.

Key words: functional algorithms of statistical modeling, biharmonic equation, error estimation, optimization.

DOI: https://doi.org/10.15372/SJNM20150209

Full text: PDF file (484 kB)
References: PDF file   HTML file

English version:
Numerical Analysis and Applications, 2015, 8:2, 182–194

Bibliographic databases:

UDC: 519.245
Received: 04.03.2014
Revised: 25.07.2014

Citation: E. V. Shkarupa, “Comparison of approaches to optimization of functional statistical modeling algorithms in the metric of the space $\mathbf C$”, Sib. Zh. Vychisl. Mat., 18:2 (2015), 219–234; Num. Anal. Appl., 8:2 (2015), 182–194

Citation in format AMSBIB
\Bibitem{Shk15}
\by E.~V.~Shkarupa
\paper Comparison of approaches to optimization of functional statistical modeling algorithms in the metric of the space~$\mathbf C$
\jour Sib. Zh. Vychisl. Mat.
\yr 2015
\vol 18
\issue 2
\pages 219--234
\mathnet{http://mi.mathnet.ru/sjvm578}
\crossref{https://doi.org/10.15372/SJNM20150209}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3491698}
\elib{https://elibrary.ru/item.asp?id=23463699}
\transl
\jour Num. Anal. Appl.
\yr 2015
\vol 8
\issue 2
\pages 182--194
\crossref{https://doi.org/10.1134/S1995423915020093}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84930627456}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm578
  • http://mi.mathnet.ru/eng/sjvm/v18/i2/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:140
    Full text:41
    References:19
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021